γ-quasi-open sets

Research output: Article

5 Citations (Scopus)

Abstract

The author examines sets with the property int γA⊂γ int A, where γ denotes a mapping with suitable properties from exp X to exp X in a topological space X. The special case γ = cl is of particular importance.

Original languageEnglish
Pages (from-to)171-176
Number of pages6
JournalStudia Scientiarum Mathematicarum Hungarica
Volume38
Issue number1-4
Publication statusPublished - 2002

Fingerprint

Open set
Topological space
Denote

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

γ-quasi-open sets. / Császár, A.

In: Studia Scientiarum Mathematicarum Hungarica, Vol. 38, No. 1-4, 2002, p. 171-176.

Research output: Article

@article{a0afdf5daeb24dbe99fea0c8de34caa4,
title = "γ-quasi-open sets",
abstract = "The author examines sets with the property int γA⊂γ int A, where γ denotes a mapping with suitable properties from exp X to exp X in a topological space X. The special case γ = cl is of particular importance.",
keywords = "γ-quasi-open sets, Quasi-open sets",
author = "A. Cs{\'a}sz{\'a}r",
year = "2002",
language = "English",
volume = "38",
pages = "171--176",
journal = "Studia Scientiarum Mathematicarum Hungarica",
issn = "0081-6906",
publisher = "Akademiai Kiado",
number = "1-4",

}

TY - JOUR

T1 - γ-quasi-open sets

AU - Császár, A.

PY - 2002

Y1 - 2002

N2 - The author examines sets with the property int γA⊂γ int A, where γ denotes a mapping with suitable properties from exp X to exp X in a topological space X. The special case γ = cl is of particular importance.

AB - The author examines sets with the property int γA⊂γ int A, where γ denotes a mapping with suitable properties from exp X to exp X in a topological space X. The special case γ = cl is of particular importance.

KW - γ-quasi-open sets

KW - Quasi-open sets

UR - http://www.scopus.com/inward/record.url?scp=0041916224&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041916224&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0041916224

VL - 38

SP - 171

EP - 176

JO - Studia Scientiarum Mathematicarum Hungarica

JF - Studia Scientiarum Mathematicarum Hungarica

SN - 0081-6906

IS - 1-4

ER -